RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 107–119 (Mi fpm1532)  

Periodicity of morphic words

I. V. Mitrofanov

Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, we prove the decidability of the ultimate periodicity problem (the HD0L periodicity problem).

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 679–687

Bibliographic databases:

UDC: 510.53+519.16+512.53

Citation: I. V. Mitrofanov, “Periodicity of morphic words”, Fundam. Prikl. Mat., 18:4 (2013), 107–119; J. Math. Sci., 206:6 (2015), 679–687

Citation in format AMSBIB
\Bibitem{Mit13}
\by I.~V.~Mitrofanov
\paper Periodicity of morphic words
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 107--119
\mathnet{http://mi.mathnet.ru/fpm1532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431835}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 679--687
\crossref{https://doi.org/10.1007/s10958-015-2344-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956801073}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1532
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:198
    Full text:101
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020